# SDR TSAA2024112600021

- Difficulty date: November 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 52,862 hours, 61,126 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED ABOUT 1.0 INCH, STA: BS887 BL0.   CORROSION REMOVED LEVEL 2 THE BLEND OUT DEPTH IS 0.059" AND IS OVER LIMITS PER SRM 53-00-52 ALLOWABLE DAMAGE 1, PERFORMED REPAIR AS PER AIR ASIA WPS CODE: EI-B737-241101
